C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Back to Search Results |
| Model Number |
776724 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the patient experienced edema, stone formation, extravasation, ureteral reflux, stent dislodgement, migration, fragmentation, occlusion, fistula formation, loss of renal function hemorrhage, stent encrustation , hydronephrosis, perforation of kidney, renal pelvis, ureter and bladder, ureteral erosion, infection, pain and discomfort while using the ureteral stent.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this event could be, "material selection".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "improper handling technique can seriously weaken the stent.Acute bending or overstressing during placement could result in subsequent separation of the stent at the point of stress after a prolonged indwelling period." exercise care.Tearing of the stent can be caused by sharp instruments.Care should be exercised when removing the stent from inner polybag so as not to cause tearing or fragmentation." the insertion of a ureteral stent should only be done by those individuals who have comprehensive training in the techniques and risks of the procedure." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description